Arkiv för Matematik

, Volume 26, Issue 1, pp 265–287

Whitney’s extension theorem for ultradifferentiable functions of Beurling type

  • Reinhold Meise
  • B. Alan Taylor
Article

DOI: 10.1007/BF02386123

Cite this article as:
Meise, R. & Taylor, B.A. Ark. Mat. (1988) 26: 265. doi:10.1007/BF02386123

Copyright information

© Institut Mittag-Leffler 1988

Authors and Affiliations

  • Reinhold Meise
    • 1
  • B. Alan Taylor
    • 2
  1. 1.Mathematisches Institut der Universität DüsseldorfDüsseldorfFed. Rep. of Germany
  2. 2.Department of MathematicsUniversity of MichiganAnn ArborUSA